# SDR SABA020030

- Difficulty date: February 28, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,632 hours, 43,363 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 801 ON FLIGHT 8680 FROM CLT TO FAY.  DURING PREFLIGHT INSPECTION THE CABIN FLOOR EMERGENCY WERE FOUND INOPERATIVE.  MAINTENANCE REPOSITIONED WIRING.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
